# SDR USAA2011071500013

- Difficulty date: July 7, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638427
- Part serial: 556138
- Condition: Cracked
- Location: Elevator
- Part time: 35,832 hours, 23,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - 4 CRACKS ON LEFT ELEVATOR TRIM TAB 3 & 4 HINGE CUTOUTS.  REPLACED LEFT ELEVATOR TRIM TAB IAW JOB CARD 03C71127007.
